skin-hair-icon
Light patches
My daughter is getting some patches on her legs, arms and back. The affected area becomes hard and itches. We applied desowin also as per prescription but it didnt help. Can this be due to deficiency of some nutrient? Kindly advise
33 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

This could be atopic dermatitis.
Next Steps
consult a dermatologist with photographs for treatment
Health Tips
apply mositurizer all over body on damp skin. Wear cotton clothes. use mild soaps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry... she's suffering from Atopic dermatiis causing this patches... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.